# SDR DALA2025120808939

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 1510 RBL 7 IS CORRODED.   BLENDED ALC FLOOR SUPPORT AT STA 1510 RBL 7 FOUND TO BE OUT OF LIMITS AT 1090 IAW B757 SRM 53-00-53-1A-1 DETAIL V. REPAIRED IAW B757 SRM 53-00-53-2R PROCEDURE 1. (1340150)
